# SDR DL72S971991

- Difficulty date: September 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N497DA
- Make and model: Boeing 727232
- Aircraft serial: 21077
- System (JASC): 5521 · Elevator, Spar/Rib
- Part: Rear Spar
- Condition: Cracked
- Location: Rt Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE REAR SPAR OF THE RT ELEVATOR IS CRACKED IN TWO LOCATIONS.  THERE IS A CRACK MEASURING .099 EMANATING FROM THE SHEAR PLATE AT THE SECOND FROM THE O/B HINGE, AND THE OTHER IS .167 EMANATING FROM THE SHEAR PLATE AT THE THIRD FROM THE O/B HINGE.  THIS ER/A AUTHORIZES A TIME LIMITED STOP DRILL REPAIR PER THE REFERENCED SERVICE BULLETIN (S/B 727-55-0089) BASED ON THE RESTRICTIONS IN THE AD (96-06-05).  REPETIVE INSPECTIONS WILL BE ACCOMPLISHED WITHIN 1,600 FLIGHT HRS AND PERMANET REPAIR WILL BE ACCOMPLISHED WITHIN 3,200 FLIGHT HRS OF 25 SEPT 97.
